# SDR HNAA2016061700183

- Difficulty date: June 16, 2016
- Submitted: June 22, 2016
- Operation: Air carrier
- Aircraft: N336EN
- Make and model: Dhav DHC8311
- Aircraft serial: 336
- Aircraft time: 53,603 hours, 63,259 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

NR 2 HYD QTY WENT TO ZERO AFTER STARTUP.  NR 2 NACELLE WET AROUND BRAKES.  BOTH ENGINES SHUTDOWN IN LESS THAN A MINUTE.  NR 2 HYD QTY IN NACELLE APPEARS TO BE ZERO.  VERIFIED BOTH HYD SYSTEMS SERVICED.  R & R NR 3 BRAKE FLEX HOSE AS REQUIRED.  LEAK CHECK GOOD.  BLED NR 3 BRAKE.  OK FOR SERVICE.
